# SDR USAA2011031091017

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 66,899 hours, 29,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - EMERGENCY EXIT LIGHT LENS MISSING ROW 3.  MAINTENANCE INSTALLED LENS ON EMERGENCY EXIT LIGHT ROW 3.
